# SDR V0XD20160912170

- Difficulty date: September 12, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 21,226 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SKIN CUTOUT DAMAGED ON LOWER FWD CORNER.   CUT OUT DAMAGE, FABRICATED AND INSTALLED A REPAIR IAW REO 670-53-21-1330 AND REO 670-53-21-001.
